# SDR T4BA20210314001

- Difficulty date: March 7, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N287CD
- Make and model: Cessna 650
- Aircraft serial: 6500179
- Aircraft time: 8,390 hours, 6,779 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Part serial: 80222598
- Condition: Failed
- Location: Mlg
- Part time: 218 hours, 178 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM KASE TO KHOU, CREW FELT A SMALL BUMP.  SHORTLY AFTER TAKEOFF, BOTH CREWMEMBERS NOTICED COMPLETE LOSS OF HYDRAULIC FLUID AND PRESSURE. CREW DECIDED TO DIVERT TO DENVER WHERE A LONG RUNWAY WAS AVAILABLE AS THERE WOULD ONLY BE EMERGENCY BRAKING AND REDUCED LANDING PERFORMANCE.  EMERGENCY DECLARED BY ATC.  PLANE LANDED WITHOUT INCIDENT IN DENVER.  EMERGENCY EQUIPMENT WAS STANDING BY.  UPON VISUAL INSPECTION, NOTICED #3 TIRE HAD MAJOR/CATASTROPHIC TREAD LOSS WHICH OBVIOUSLY RESULTED IN HYDRAULIC LINE BEING SEVERED AS MAIN GEAR CAME UP INTO WHEEL WELL.  SOME ELECTRICAL WIRES WERE SEVERED AS WELL.
